Tags

Type your tag names separated by a space and hit enter

[A case report of alverine-citrate-induced acute hepatitis].
Korean J Hepatol. 2010 Mar; 16(1):75-8.KJ

Abstract

Alverine citrate is one of the most commonly used antispasmodic drugs for patients with irritable bowel syndrome. Alverine-citrate-induced hepatotoxicity is extremely rare, with only a few cases having been reported worldwide. We present a case of a 75-year-old female patient who experienced complicated jaundice and abdominal discomfort after taking alverine citrate. Other causes of hepatitis were ruled out and the results of the liver function test returned to normal after ceasing the drug. This is the first case report in Korea of alverine-citrate-induced hepatotoxicity.

Authors+Show Affiliations

Department of Internal Medicine, Inha University School of Medicine, Incheon, Korea. jin@inha.ac.kr.No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

kor

PubMed ID

20375645

Citation

Han, Jee Young, et al. "[A Case Report of Alverine-citrate-induced Acute Hepatitis]." The Korean Journal of Hepatology, vol. 16, no. 1, 2010, pp. 75-8.
Han JY, Lee JW, Kim JM, et al. [A case report of alverine-citrate-induced acute hepatitis]. Korean J Hepatol. 2010;16(1):75-8.
Han, J. Y., Lee, J. W., Kim, J. M., Joo, K., Chon, U., Lee, J. I., Jeong, S., Lee, D. H., Kim, Y. S., & Min, K. S. (2010). [A case report of alverine-citrate-induced acute hepatitis]. The Korean Journal of Hepatology, 16(1), 75-8. https://doi.org/10.3350/kjhep.2010.16.1.75
Han JY, et al. [A Case Report of Alverine-citrate-induced Acute Hepatitis]. Korean J Hepatol. 2010;16(1):75-8. PubMed PMID: 20375645.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [A case report of alverine-citrate-induced acute hepatitis]. AU - Han,Jee Young, AU - Lee,Jin Woo, AU - Kim,Joon Mee, AU - Joo,Kowoon, AU - Chon,Ung, AU - Lee,Jung Il, AU - Jeong,Seok, AU - Lee,Don Haeng, AU - Kim,Young Soo, AU - Min,Kyung Sun, PY - 2010/4/9/entrez PY - 2010/4/9/pubmed PY - 2010/5/21/medline SP - 75 EP - 8 JF - The Korean journal of hepatology JO - Korean J Hepatol VL - 16 IS - 1 N2 - Alverine citrate is one of the most commonly used antispasmodic drugs for patients with irritable bowel syndrome. Alverine-citrate-induced hepatotoxicity is extremely rare, with only a few cases having been reported worldwide. We present a case of a 75-year-old female patient who experienced complicated jaundice and abdominal discomfort after taking alverine citrate. Other causes of hepatitis were ruled out and the results of the liver function test returned to normal after ceasing the drug. This is the first case report in Korea of alverine-citrate-induced hepatotoxicity. SN - 1738-222X UR - https://www.unboundmedicine.com/medline/citation/20375645/[A_case_report_of_alverine_citrate_induced_acute_hepatitis]_ L2 - http://www.diseaseinfosearch.org/result/3332 DB - PRIME DP - Unbound Medicine ER -